# SDR U9R2001F00000

- Difficulty date: September 19, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N67SD
- Make and model: Beech B200
- Aircraft serial: BB1327
- Engine: Pwa PT6A27
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 32824001
- Part serial: 10001969
- Condition: Defective
- Location: Battery
- Part time: 140 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRST FEW WEEKS OF FLYING, BEGAN TO BLOW ONE MAIN 325 AMP CURRENT LIMITS.  BATTERY WAS NOT DUE ANY MAINTENANCE, BUT REMOVED AND BENCH CHECKED IT BECAUSE OF POSSIBLE HIGH CURRENT DRAW.  FOUND CELL NR 9 TO NOT MEET SPECS. IN RELATION TO MM CAP CHECK.  THIS WAS ADVERTISED AS A MAINTENANCE BATTERY.
